Zeros of Sobolev orthogonal polynomials following from coherent pairs

HG Meijer, MG de Bruin

    Research output: Contribution to journalArticleScientificpeer-review

    15 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)253-274
    Number of pages22
    JournalJournal of Computational and Applied Mathematics
    Publication statusPublished - 2002


    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • ZX CWTS JFIS < 1.00

    Cite this